# SDR CALA2022122803503

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 117,550 hours, 18,386 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221261102
- Part serial: 2205
- Condition: Faulted
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

C-AUTOPILOT IN LNAV OR HDG SELECT WOULD NOT BANK PAST 15 DEGREES .  LOC/ILS BANKED NORMAL.  SERVO FAULT ( DEAD TRIM L), UNSCHEDULED TRIM L. T/S PER FIM 22-02 TASK 801. MCDP BITE HAS FLIGHT FAULT HISTORY LAST LEG MESSAGE 110270 AND 130290, A/P CTN STAB L/FCC AND A/P STAB C FCC, AND NO AUTO LAND STAB L/ FCC C. MSG 027 UNSCHEDULED TRIM L, MSG 029 COMMAND RESPONSE MONITOR FINDS A LEFT STAB TRIM. ADD FAULT: 130290 110290 110270 FIM AUTOFLIGHT BITE FIM -S MESSAGE FIGURE 113 SHEET 3 DIRECT TO CAT. MCDP GROUND 65 -STAB TRIM TEST. PEROMED TEST WITHOUT FAULT. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1844684  SN OFF 2205 REMOVED AND REPLACED CENTER FCC FOR AS CAUTION PER AMM 22-11-01. PERORMED TEST 30 MCDP GROUND TEST PER 22-11-01/401. AC IS FULL COMPUTER, FLIGH  OFF 76-2210-9-0001 2205 ON 76-2210-9-0001 572
